18. Feb, 2016

By Cari

While on the this journey you may encounter periods of feeling as if you are walking blindly into  the dark. Symptoms may flare up and cause you to feel intense fear and depression. Well meaning friends or loved ones may even encourage you to get back on your "meds",  or take another kind of psychotropic  drug. Please do not fall into that! This is rough, it can be dark, but it does not mean you are not getting anywhere! You must remember that your central nervous system is so delicate and it is trying to repair the temporary damage created by these drugs to begin with. You cannot see what is around the corner or inside the next moments in time. If this is happening to you understand you cannot fix or change things by taking another pill or suppliment. Not to say some supplements may help ease your pain, but they may also make it worse. Try complimentary treatments etc if you think it may help you, but remember that your not normal right now so what would normally be helpful may also be a triggor. In the beginning i tried everything, for me nothing has helped in the big scheme of everything but time!  It is always advisable to have your labs done, make sure you not deficient in anything. Eat clean healthy food as that is vital for nerve regeneration and overall health. You will  be well, you really are going to be alright!!!~ Blessings and healing!!😊❤